The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (214 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 3, 2005, pp. 449–466
DOI: 10.4171/ZAA/1250

Published online: 2005-09-30

Cauchy and Nonlocal Multi-Point Problems for Distributed Order Pseudo-Differential Equations, Part One

Rudolf Gorenflo[1] and Sabir Umarov

(1) Freie Universität Berlin, Germany

No abstract available for this article.

No keywords available for this article.

Gorenflo Rudolf, Umarov Sabir: Cauchy and Nonlocal Multi-Point Problems for Distributed Order Pseudo-Differential Equations, Part One. Z. Anal. Anwend. 24 (2005), 449-466. doi: 10.4171/ZAA/1250